MathSciNet Relay Station
MathSciNet bibliographic data
MR2910608 93E15 (93C55 93D15)
Wang, Jufeng; Liu, Chunfeng; Yang, Huizhong Stability of a class of networked control systems with Markovian characterization. Appl. Math. Model. 36 (2012), no. 7, 3168–3175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement